×

zbMATH — the first resource for mathematics

Found 340 Documents (Results 1–100)

100
MathJax
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 127-136 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Gómez, José Francisco (ed.) et al., Fractional derivatives with Mittag-Leffler kernel. Trends and applications in science and engineering. Cham: Springer. Stud. Syst. Decis. Control 194, 81-95 (2019).
MSC:  92D30 26A33 90C59
PDF BibTeX XML Cite
Full Text: DOI
Chakraborty, Mihir K. (ed.) et al., Facets of uncertainties and applications. ICFUA, Kolkata, India, December 2013. Proceedings of the conference. New Delhi: Springer (ISBN 978-81-322-2300-9/hbk; 978-81-322-2301-6/ebook). Springer Proceedings in Mathematics & Statistics 125, 277-292 (2015).
MSC:  92D25 92D40 91B76
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software